Chin. Phys. B

ISSN 1674-1056 (Print)
CN 11-5639/O4
About
   » 《中国物理B》简介
   » 编委会
   » 历年SCI影响因子
   » 编辑团队
   » 联系我们
在线期刊
   » 最新录用
   » 网络预发表
   » 当期目录
   » 过刊浏览
   » 分类浏览
   » 下载排行
   » SCI高被引论文
作者中心
   » 投稿须知
   » 作者投稿
   » 作者查稿
   » 约稿通知
   » 版权协议
   » 论文模板
   » 作者常见问题
   » PACS查询
   » 文章上传预印本网站方法
审稿人
   » 审稿政策
   » 审稿人登录
   » 审稿人常见问题
   » 主编登录
   » 编委登录
   » 编辑登录
友情链接
   » 友情链接
本刊包含 PACS 号为 "02.20.Sv" 的文章:
20201 刘萍, 程杰, 任博, 杨建荣
  Bäcklund transformations, consistent Riccati expansion solvability, and soliton-cnoidal interaction wave solutions of Kadomtsev-Petviashvili equation
    中国物理B   2020 Vol.29 (2): 20201-020201 [摘要] (70) [HTML 1 KB] [PDF 1580 KB] (103)
30201 夏丽莉, 戈新生, 陈立群
  Discrete symmetrical perturbation and variational algorithm of disturbed Lagrangian systems
    中国物理B   2019 Vol.28 (3): 30201-030201 [摘要] (156) [HTML 1 KB] [PDF 715 KB] (117)
40203 王建勇, 唐晓艳, 梁祖峰
  Constructing (2+1)-dimensional N=1 supersymmetric integrable systems from the Hirota formalism in the superspace
    中国物理B   2018 Vol.27 (4): 40203-040203 [摘要] (177) [HTML 1 KB] [PDF 579 KB] (178)
30202 吉飞宇, 张顺利
  New variable separation solutions for the generalized nonlinear diffusion equations
    中国物理B   2016 Vol.25 (3): 30202-030202 [摘要] (258) [HTML 1 KB] [PDF 207 KB] (432)
10201 魏含玉, 夏铁成
  A new six-component super soliton hierarchy and its self-consistent sources and conservation laws
    中国物理B   2016 Vol.25 (1): 10201-010201 [摘要] (223) [HTML 1 KB] [PDF 204 KB] (285)
80201 王新赠, 董焕河
  Hamiltonian structure, Darboux transformation for a soliton hierarchy associated with Lie algebra so(4, C)
    中国物理B   2015 Vol.24 (8): 80201-080201 [摘要] (455) [HTML 1 KB] [PDF 231 KB] (299)
50202 王建勇, 唐晓艳, 梁祖峰, 楼森岳
  Generalized symmetries of an N=1 supersymmetric Boiti–Leon–Manna–Pempinelli system
    中国物理B   2015 Vol.24 (5): 50202-050202 [摘要] (318) [HTML 1 KB] [PDF 235 KB] (313)
20201 张智勇, 陈玉福
  Conservation laws of the generalized short pulse equation
    中国物理B   2015 Vol.24 (2): 20201-020201 [摘要] (323) [HTML 0 KB] [PDF 192 KB] (28292)
10202 刘萍, 曾葆青, 杨建荣, 任博
  Exact solutions and residual symmetries of the Ablowitz-Kaup-Newell-Segur system
    中国物理B   2015 Vol.24 (1): 10202-010202 [摘要] (292) [HTML 0 KB] [PDF 234 KB] (379)
110202 屈改珠, 张顺利, 李尧龙
  Third-order nonlinear differential operators preserving invariant subspaces of maximal dimension
    中国物理B   2014 Vol.23 (11): 110202-110202 [摘要] (162) [HTML 1 KB] [PDF 214 KB] (356)
70201 夏丽莉, 陈立群, 傅景礼, 吴旌贺
  Symmetries and variational calculationof discrete Hamiltonian systems
    中国物理B   2014 Vol.23 (7): 70201-070201 [摘要] (160) [HTML 1 KB] [PDF 618 KB] (413)
30201 Vikas Kumar, R. K. Gupta, Ram Jiwari
  Lie group analysis, numerical and non-traveling wave solutions for the (2+1)-dimensional diffusion–advection equation with variable coefficients
    中国物理B   2014 Vol.23 (3): 30201-030201 [摘要] (135) [HTML 1 KB] [PDF 402 KB] (440)
110201 M. M. Khader, Sunil Kumar, S. Abbasbandy
  New homotopy analysis transform method for solving the discontinued problems arising in nanotechnology
    中国物理B   2013 Vol.22 (11): 110201-110201 [摘要] (213) [HTML 1 KB] [PDF 417 KB] (1017)
100202 吉飞宇, 杨春晓
  Approximate derivative-dependent functional variable separation for quasi-linear diffusion equations with a weak source
    中国物理B   2013 Vol.22 (10): 100202-100202 [摘要] (152) [HTML 1 KB] [PDF 203 KB] (403)
100203 Lakhveer Kaur, R. K. Gupta
  On certain new exact solutions of the Einstein equations for axisymmetric rotating fields
    中国物理B   2013 Vol.22 (10): 100203-100203 [摘要] (199) [HTML 1 KB] [PDF 186 KB] (412)
104503 王鹏, 薛纭, 刘宇陆
  Noether symmetry and conserved quantities of the analytical dynamics of a Cosserat thin elastic rod
    中国物理B   2013 Vol.22 (10): 104503-104503 [摘要] (195) [HTML 1 KB] [PDF 234 KB] (525)
90304 K Srinivasa Rao, G Srinivas, J. Vijayasekhar, V. U. M. Rao, Y. Srinivas, K. Sunil Babu, V. Sunndadara Siva Kumar, A. Hanumaiah
  Analysis of vibrational spectra of nano-bio molecules:Application to metalloporphrins
    中国物理B   2013 Vol.22 (9): 90304-090304 [摘要] (302) [HTML 1 KB] [PDF 286 KB] (503)
50201 Vikas Kumar, R. K. Gupta, Ram Jiwari
  Comparative study of travelling wave and numerical solutions for the coupled short pulse (CSP) equation
    中国物理B   2013 Vol.22 (5): 50201-050201 [摘要] (274) [HTML 1 KB] [PDF 253 KB] (451)
50204 刘萍, 李子良
  Exact solutions of (3+1)-dimensional nonlinear incompressible non-hydrostatic Boussinesq equations
    中国物理B   2013 Vol.22 (5): 50204-050204 [摘要] (232) [HTML 1 KB] [PDF 279 KB] (606)
30202 Reda G. Abdel-Rahman, M. M. Khader, Ahmed M. Megahed
  Melting phenomenon in magneto hydro-dynamics steady flow and heat transfer over a moving surfacein the presence of thermal radiation
    中国物理B   2013 Vol.22 (3): 30202-030202 [摘要] (461) [HTML 0 KB] [PDF 270 KB] (708)
20201 王肖肖, 韩月林, 张美玲, 贾利群
  Lie symmetry and its generation of conserved quantity of Appell equation in a dynamical system of the relative motion with Chetaev-type nonholonomic constraints
    中国物理B   2013 Vol.22 (2): 20201-020201 [摘要] (413) [HTML 1 KB] [PDF 215 KB] (621)
120201 韩月林, 孙现亭, 王肖肖, 张美玲, 贾利群
  A type of new conserved quantity deduced from Mei symmetry for Nielsen equations in a holonomic system with unilateral constraints
    中国物理B   2012 Vol.21 (12): 120201-120201 [摘要] (621) [HTML 1 KB] [PDF 87 KB] (575)
110202 于发军
  A nonlinear discrete integrable coupling system and its infinite conservation laws
    中国物理B   2012 Vol.21 (11): 110202-110202 [摘要] (635) [HTML 1 KB] [PDF 93 KB] (600)
110203 魏含玉, 夏铁成
  A new generalized fractional Dirac soliton hierarchy and its fractional Hamiltonian structure
    中国物理B   2012 Vol.21 (11): 110203-110203 [摘要] (712) [HTML 1 KB] [PDF 102 KB] (677)
100203 张美玲, 王肖肖, 韩月林, 贾利群
  Mei symmetry and Mei conserved quantity of Appell equations for a variable mass holonomic system of relative motion
    中国物理B   2012 Vol.21 (10): 100203-100203 [摘要] (689) [HTML 1 KB] [PDF 94 KB] (524)
90401 Nisha Goyal, R. K. Gupta
  New exact solutions of Einstein–Maxwell equations for magnetostatic fields
    中国物理B   2012 Vol.21 (9): 90401-090401 [摘要] (790) [HTML 1 KB] [PDF 103 KB] (1807)
94501 陈蓉, 许学军
  Conformal invariance, Noether symmetry, Lie symmetry and conserved quantities of Hamilton systems
    中国物理B   2012 Vol.21 (9): 94501-094501 [摘要] (770) [HTML 1 KB] [PDF 83 KB] (431)
80201 崔金超, 韩月林, 贾利群
  A type of conserved quantity of Mei symmetry of Nielsen equations for a holonomic system
    中国物理B   2012 Vol.21 (8): 80201-080201 [摘要] (785) [HTML 1 KB] [PDF 76 KB] (582)
70202 夏丽莉, 陈立群
  Noether conserved quantities and Lie point symmetries for difference nonholonomic Hamiltonian systems in irregular lattices
    中国物理B   2012 Vol.21 (7): 70202-070202 [摘要] (1094) [HTML 1 KB] [PDF 124 KB] (585)
70203 王鹏, 薛纭, 刘宇陆
  Mei symmetry and conserved quantities in Kirchhoff thin elastic rod statics
    中国物理B   2012 Vol.21 (7): 70203-070203 [摘要] (1010) [HTML 1 KB] [PDF 100 KB] (668)
首页 | 前页 | 后页 | 末页第1页 共3页 共85条记录
Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn